Resultats globals: 19 registres trobats en 0.02 segons.
Articles, 12 registres trobats
Materials acadèmics, 7 registres trobats
Articles 12 registres trobats  1 - 10següent  anar al registre:
1.
33 p, 580.2 KB Stability and periodic oscillations in the Moon-Rand systems / Mahdi, Adam (North Carolina State University. Mathematics Department) ; Romanovskii, Valery G. (University of Maribor. Center for Applied Mathematics and Theoretical Physics) ; Shafer, Douglas S. (University of North Carolina at Charlotte. Mathematics Department)
2013 - 10.1016/j.nonrwa.2012.06.005
Nonlinear Analysis: Real World Applications, Vol. 14 (2013) , p. 294-313  
2.
17 p, 371.0 KB Darboux integrability of the Lü system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize all the values of the parameters of the Lü system, for which it admits a Darboux first integral.
2013 - 10.1016/j.geomphys.2012.10.003
Journal of Geometry and Physics, Vol. 63 (2013) , p. 118-128  
3.
19 p, 311.7 KB Center conditions and cyclicity for a family of cubic systems: computer algebra approach / Fercec, Brigita (University of Maribor(Slovenia).Center for Applied Mathematics and Theoretical Physics) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Using methods of computational algebra we obtain an upper bound for the cyclicity of a family of cubic systems. To that end we overcome the problem of nonradicality of the associated Bautin ideal by moving from the ring of polynomials to a coordinate ring. [...]
2013 - 10.1016/j.matcom.2013.02.003
Mathematics and Computers in Simulation, Vol. 87 (2013) , p. 55-67  
4.
5 p, 253.1 KB On the nonintegrability of magnetic field lines / Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We show that a magnetic field created by a simple planar configuration of three rectilinear wires may not be holomorphically integrable when considered as a vector field in C3. In particular the method of the proof gives an easy way of showing that the corresponding real vector field does not admit a real polynomial first integral. [...]
2013 - 10.1016/j.physd.2013.02.002
Physica D. Nonlinear Phenomena, Vol. 251 (2013) , p. 60-62  
5.
7 p, 316.3 KB Analytic non-integrability of the Suslov problem / Mahdi, Adam (North Carolina State University) ; Valls, Clàudia (Instituto Superior Técnico. Departamento de Matematica)
2012 - 10.1063/1.4763464
Journal of Mathematical Physics, Núm. 53 (2012) , p. 122901  
6.
37 p, 1.9 MB The geometry of the real planar polynomial differential systems having their orbits imbedded in conics / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roé i Vellvé, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify and provide the global phase portraits in the Poincaré disc of all real planar polynomial differential systems having their orbits embedded in conics. This is achieved via the real affine classification of the pencils of conics. [...]
2011 - 10.1080/14689367.2011.588593
Dynamical Systems. An International Journal, Vol. 26 Núm. 3 (2011) , p. 287-321  
7.
37 p, 2.3 MB Phase portraits and invariant straight lines of cubic polynomial vector fields having a quadratic rational first integral / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
2011 - 10.1216/RMJ-2011-41-5-1585
The Rocky Mountain Journal of Mathematics, Vol. 41 Núm. 5 (2011) , p. 1585-1629  
8.
10 p, 287.4 KB Analytic Integrability of Hamiltonian systems with a homogeneous polynomial potential of degree 4 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico. Departamento de Matematica)
2011 - 10.1063/1.3544473
Journal of Mathematical Physics, Vol. 52 (2011) , p. 12702  
9.
7 p, 277.9 KB The integrability of the Nose-Hoover equation / Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
In this work we consider the Nos´e–Hoover equation for a one dimensional oscillator x˙ = −y − xz, y˙ = x, z˙ = α(x2 − 1). It models the interaction of a particle with a heat–bath. We contribute to the understanding of its global dynamics, or more precisely, to the topological structure of its orbits by studying the integrability problem. [...]
2011 - 10.1016/j.geomphys.2011.02.018
Journal of Geometry and Physics, Vol. 61 (2011) , p. 1348-1352  
10.
9 p, 309.3 KB Polynomial integrability of the Hamiltonian systems with homogeneous potential of degree -2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the analytic integrability of Hamiltonian systems with Hamiltonian H = 1/ 2 2∑ i=1 p 2 i + V (q1, q2), having homogeneous potential V (q1, q2) of degree −2.
2011 - 10.1016/j.physleta.2011.03.042
Physics Letters. A, Vol. 375 (2011) , p. 1845-1849  

Articles : 12 registres trobats   1 - 10següent  anar al registre:
Materials acadèmics 7 registres trobats  
1.
6 p, 73.4 KB Sistemes dinàmics [100118] / Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
2009-10
Matemàtiques [777]
Graduat en Física i en Matemàtiques [779]  
2.
8 p, 82.1 KB Equacions diferencials i modelització II [100101] / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez González, Set ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
2009-10
Matemàtiques [777]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]
Graduat en Física i en Matemàtiques [779]  
3.
1 p, 54.4 KB Sistemes dinàmics [28027] / Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
Setembre 2007-08
Llicenciat en Matemàtiques [606]  
 Accés restringit a la UAB
4.
1 p, 57.2 KB Sistemes dinàmics [28027] / Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
Juny 2007-08
Llicenciat en Matemàtiques [606]  
 Accés restringit a la UAB
5.
2 p, 51.8 KB Algebra lineal i equacions diferencials [23181] / Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Comalada Clara, Salvador ; Daniilidis, Aris ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
2007-08
Llicenciat en Química [70]  
6.
7 p, 70.4 KB Mètodes de càlcul numèric [20373] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Romero Sánchez David ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Escola Tècnica Superior d'Enginyeria
2007-08
Enginyer en Informàtica [471]  
7.
2 p, 47.5 KB Equacions diferencials [28005] / Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam ; Universitat Autònoma de Barcelona. Facultat de Ciències
2007-08
Llicenciat en Matemàtiques [606]
Enginyeria Informàtica i Llic. en Matemàtiques [605]  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.